# SDR UPS99229851

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Section
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FWD CARGO BAY BS 600 CORROSION ON RT CEILING PANEL ATTACH T-SECTION AT VARIOUS ANCHOR NUTS POINTS.  T-SECTION REPLACED IAW SRM 51-40-3.
